Doctor insights on:
Not advisible: Ingredients in neosporin can cause an allergic reaction in the eye. Also, the formulation is designed for the skin not the eye so it will burn. There are much more effective and generically available ointments, see your eye doctor. Besides which, before being evaluated, you cannot be sure the problem is even bacterial. ...Read more
Yes, but poor choice: Neosporin has Bacitracin and neomycin in it.; many people are allergic to both of those products. Peroxide is good for cleaning wounds and killing bacteria. Neosporin does kill bacteria, however, if you develop a rash on neosporin, then stop that topical. None of these topicals affect blood thinners. ...Read moreSee 1 more doctor answer
Possible: You could be getting lightheaded from a vasovagal response. This caused the heart rate to slow to a point that the head doesn't get enough blood flow. Vasovagal responses often occur with noxious stimuli, including blood draws, dealing with wounds, or severe pain. I've also found that the neomycin in neosporin can cause a chemical irritation and also allergic reactions in some people. ...Read more
Applied neosporin near eye for cut, unknowingly infected the skin around eyes from wearing glasses, infection gone but now discolor like black eye ?
- Talk to a doctor live online for free
- Neosporin for cut on clitoral hood
- Does using neosporin on a cut reduce my chances of a bacterial infection?
- Neosporin on face
- Ask a doctor a question free online
- Neosporin on a burn
- Neosporin on vagina
- Neosporin stitches
- Neosporin for herpes
- Talk to a dermatologist online